# SDR SWAA2013121623331

- Difficulty date: November 22, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 42,245 hours, 24,464 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB 129.50 OTBD SIDE OF RIB CRACKED FASTENER HOLE 34" AFT OF FRONT SPAR.  REPAIRED RIB IAW EA.
